# SDR AALA981086

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR TRACK LIGHTING IN FIRST CLASS INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR TRACK LIGHT CONNECTOR IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
